Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

On quasismooth weighted complete intersections


Authors: Jheng-Jie Chen, Jungkai A. Chen and Meng Chen
Journal: J. Algebraic Geom. 20 (2011), 239-262
DOI: https://doi.org/10.1090/S1056-3911-10-00542-4
Published electronically: May 12, 2010
MathSciNet review: 2762991
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove two conjectures on weighted complete intersections (cf. London Mathematical Society, Lecture Note Series, 281, Cambridge University Press, 2000, 101-173) and give the complete classification of threefold weighted complete intersections in weighted projective space that are canonically or anticanonically embedded.


References [Enhancements On Off] (What's this?)


Additional Information

Jheng-Jie Chen
Affiliation: Department of Mathematics, National Taiwan University, Taipei, 106, Taiwan
Email: d94221006@ntu.edu.tw

Jungkai A. Chen
Affiliation: Department of Mathematics, National Taiwan University, Taipei, 106, Taiwan
Email: jkchen@math.ntu.edu.tw

Meng Chen
Affiliation: Institute of Mathematics, Fudan University, Shanghai, 200433, People’s Republic of China
Email: mchen@fudan.edu.cn

DOI: https://doi.org/10.1090/S1056-3911-10-00542-4
Received by editor(s): September 11, 2008
Received by editor(s) in revised form: May 17, 2009
Published electronically: May 12, 2010
Additional Notes: The second author was partially supported by TIMS, NCTS/TPE and National Science Council of Taiwan. The third author was supported by both the National Outstanding Young Scientist Foundation (#10625103) and the NNSFC (#10731030).

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website